# SDR IPXA2023102915209

- Difficulty date: October 23, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,560 hours, 14,281 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FAULT: R/H CENTER FLAP RIB #27, HAS A CRACK ON THE AFT SIDE. AREA MARKED IN RED. INSTALLED ANGLE AND DOUBLER IAW E.A.# 300-5750-27-A3415 AND SRM 57-50-00. ACCOMPLISHED E.A. #: 300-5750-27-A3415. FROM STEP 1 TO STEP 6.
